Posted by SandyWeb on April 15, 2006, at 9:12:48
In reply to Re:IMPORTANT » SandyWeb, posted by storm rider on April 14, 2006, at 22:40:40
"but the immovane is not addictive the way that other sleep med/tranquiliser is... and I still can't remember the name"
I knew if we thought about it enough, the ole grey matter would come through for us! Lol. Anyways, in MY experience (and my daughter's)....and not putting words in ANYBODY ELSE'S MOUTH.....I found this med to be just a spec of dirt they found on the floor and decided to fuse together and pretend it was a sleeping pill. Lol. Truly, it had absolutely NO EFFECT on either my daughter or myself....but the medical profession just doesn't seem to want to believe that. I guess they think I'm trying to get the GOOD DOPE instead. That's ridiculous. If a ball of lint would knock me out for a night of restful sleep, I'd choke and gag that dang thing down my throat every night! LOL!
As they say, everyone's body chemistry is different. I just wish that when a patient tells a doctor that a particular med doesn't have any effect at this dose or this dose or even this dose.....that the doc would believe you. Aren't we supposed to be working as a team? When did the patient become the rouble-rouser? *smile*
You know, I really should take a look through my file next time I'm in his office. Although that may do more bad than good. If I see all these descriptions of me that are so off-base, I'm going to feel so ineffective in my ability to TRY and explain myself to him.
And do you know that they don't really even read all those reports? When I was in the hospital due to a suicide attempt, I had to make an appointment with my regular doctor when I got out to get the stitches out. So I go to the doc's....and they wonder why I'm there this time. I asked if any paperwork had come in from the hospital. And she (left her for another doctor after this episode) said that so many reports were always coming in on me (during the time that some un-named pdoc we all know was having the cops visit me all hours of the day and night)...and no...she hadn't read the report. What did it say? Well, I just turned my wrist over and said that I needed to get my stitches out. So she takes me to the nurses office, doesn't even tell her WHERE the stitches are, and just says that I need stitches out. So the nurse sets up her tray, all happy and chatty, getting prepared to remove my stitches from a sports injury or something....and then I have to turn my wrist over again. Slight pause.....but she handled it well. And she actually treated me quite kindly. I was impressed. I think she's in the right profession.
So, later I'm back for follow-up with the pdoc and team at the hospital and I tell them that my doc didn't even read the hospital report and didn't know that I needed my stitches out. They all looked around at each other, and boy...the different emotions....anger, shock, disgust, disbelieve. The pdoc said that he had typed up 10 pages on my stay in the Crisis Unit....and my friendly neighborhood doc couldn't even be bothered to read it because so many papers were always coming in on me anyways. Whatever happened to ethics in medicine?
I also mentioned that she wouldn't write me a prescription for the Seroquel that the pdoc was giving me for sleep. I asked if he could do that for me. Of course he could. She was just a jerk. I think she was just as glad to get rid of me as I was to get rid of her. Not a very classy lady. I honestly don't know why some people go into medicine. I mean, there will be the patient from time to time who doesn't quite fit the mold....and the doc may have to do some research and try to figure out why something isn't working and what might possibly work. But she just couldn't be bothered. As you can tell.....I AM SO GLAD TO BE RID OF HER!!!!!
Okay, so Kat......ZOPICLONE!! Lol!!!!!! How do we ever get off onto these rambles?? Hey, and it's 2.5 days of cold-turkey on Topamax and Remeron. Still feeling good. Give me a few more days, though, once the half-lives are dropping.....then the little men in their long green coats might be coming to take me away! Ha ha!